h-Preinvex Fuzzy Processes

Marian Matłoka

Abstract

We introduce the notion of ℎ -preinvex fuzzy processes. We study their properties and give some inequalities of Hadamard-type for h-convex fuzzy processes.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesŚląski Przegląd Statystyczny, ISSN 1644-6739, e-ISSN 2449-9765, (B 9 pkt)
Issue year2016
No14
Pages27-39
Publication size in sheets0.6
Keywords in Englishh-preinvex fuzzy process, Hadamard’s inequalities
DOIDOI:10.15611/sps.2016.14.02
URL http://www.dbc.wroc.pl/dlibra/docmetadata?id=33843&from=publication
Languageen angielski
Score (nominal)9
Score sourcejournalList
ScoreMinisterial score = 9.0, 13-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 9.0, 13-12-2019, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?